# SDR CALA2017101303593

- Difficulty date: October 13, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N76064
- Make and model: Boeing 767424ER
- Aircraft serial: 29459
- Aircraft time: 67,738 hours, 11,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 DOOR EXTERIOR SLIDE EMERGENCY LIGHT INOPERATIVE.   HAD A GOOD GROUND AT THE SOCKET, NO POWER.  REMOVED THE POWER SUPPLY AND BATTERY,  ALL FUSES CHECKED OK.  TROUBLESHOT IAW WD 33-51-21, CHECKED L397 FOR SHORTS AND OPENS, NONE FOUND, CHECKED BATTERY PACK M739 AND FOUND FUSE SE11 BLOWN (PINS 9 & 10).  REPLACED THE FUSE AND IT WOULD BLOW AGAIN,  REPLACED THE BATTERY PACK M739 AND ALL EMERGENCY LIGHTS WORK.   OK TO CONTINUE.
